MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, PERCUTANEOUS
Model Number H74939185301510
Medical Device Problem Codes Material Puncture/Hole (1504); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4: premarket / 510(k): k111295, k162350.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that the guidewire was protruding near the balloon shaft exit port.The 100% stenosed target lesion was located in the moderately tortuous left anterior tibial artery.A 3.0mm x 150mm x 150cm coyote balloon catheter was advanced for dilatation.During removal, resistance was encountered, and the guidewire was observed protruding near the balloon shaft exit port.The balloon was removed along with the sheath, which appeared wavy.The procedure was completed using this device, and no patient complications occurred as a result of this event.
 
Additional Manufacturer Narrative
G4: premarket / 510(k): k111295, k162350.A coyote device was returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed that the inflation lumen and guidewire lumen were torn at the exit notch.There were multiple stretched segments along the shaft.Microscopic examination revealed no additional damages.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed damage to the device.
 
Event or Problem Description

Brand Name
COYOTE?
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23865130
Report Number2124215-2025-92316
Device Sequence Number4618907
Product Code LIT
UDI-Device Identifier08714729796947
UDI-Public(01)08714729796947(17)260523(10)31681717
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2026
Device Model NumberH74939185301510
Device Catalogue NumberH74939185301510
Device Lot Number0031681717
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: CROSSLEAD.; GUIDEWIRE: CROSSLEAD.; INFLATION DEVICE: E-CHARGE.; INFLATION DEVICE: E-CHARGE.; INTRODUCER SHEATH: PARENT SELECT 4.5F.; INTRODUCER SHEATH: PARENT SELECT 4.5F.
Patient SexUnknown